MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; LOCKING SCREW

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; LOCKING SCREW
Model Number 01.22.201
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The locking screw was found to be fractured during the revision surgery, making removal of the proximal body from the distal body impossible.An attempt to explant the entire stem was unsuccessful.Consequently, the surgeon decided to leave the stem in situ and replace only the femoral head with a competitor component.The surgery was prolonged by about 30 minutes.It is suspected that the locking screw broke when implanted during the primary procedure.The revision surgery was performed about 4 years after the primary surgery due to pain and malrotation of the stem.The surgeon wanted to revise the m-vizion proximal body to correct the implant angle.
 
Additional Manufacturer Narrative
The visual inspection will be performed.
 
Additional Manufacturer Narrative
Fu1 device returned on 02 march 2026 r&d project manager analysis: the screw was found broken intraoperatively, during a revision of the m-vizion proximal body due to malrotation.Only the upper portion of the screw is available for inspection, while the lower portion remained in situ.The screw fracture occurred at the first thread.Some material at the start of the first thread is missing.The bottom surface of the screw showed evidence of scratching, suggesting contact with the bottom of the proximal body hole.Coating loss due to scratching is visible on the screw head, which may have resulted from contact with the proximal body during the removal of the component.No additional parts are available for inspection.The exact root cause of the screw breakage could not be definitively determined.It is suspected that an assembly-related condition in the primary surgery may have contributed to the breakage.Root cause: although a precise root cause cannot be established, the screw fracture is likely related to a possible assembly-related condition during the primary surgery, potentially in combination with intraoperative factors.The manufacturing history review could not be performed as the lot number of the locking screw is unknown.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24494911
Report Number3005180920-2026-00130
Device Sequence Number5092090
Product Code LZO
UDI-Device Identifier07630030885143
UDI-Public07630030885143
Combination Product (Y/N)N
PMA/510(K) Number
K170690
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite